# SDR DL75K060700

- Difficulty date: August 31, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Aircraft time: 61,152 hours, 28,837 cycles
- Engine: Pwa PW2037
- Engine time: 31,173 hours, 41,490 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: P1164
- Condition: Malfunctioned
- Location: Aft
- Part time: 31,173 hours, 41,490 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM FLL TO BOS - APU SHUTDOWN.  A RESTART WAS ATTEMPTED.  COULD NOT RESTART.  A DIVERT TO JFK NECESSARY DUE TO SINGLE GEN DISPATCH FROM FLL.  BITE APU ECU FAULTS LOP LAST RUN - FOUND OIL QTY EMPTY.  CK CHIP DET, ALL OK.  NO DELTA P POPPED.  SVC APU W/8PTS STARTED AND RAN APU - NO OBVIOUS LEAKS.  NO OIL IN TAILPIPE.  APU DID NOT TAKE OIL SINCE AUG 11.  RAN APU FOR 2 HRS, NO EXTERNAL LEAKS FOUND.  RAN APU FOR 1.5 HRS ON GATE APU OIL QTY NORMAL.  NO BITE ON EC, NO OIL LEAKS NOTED, APU OPS NORMAL.
